On Michael's problem concerning the Lindelöf property in the Cartesian products
Fundamenta Mathematicae, Tome 121 (1984) no. 2, pp. 149-167
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_121_2_149_167,
author = {K. Alster},
title = {On {Michael's} problem concerning the {Lindel\"of} property in the {Cartesian} products},
journal = {Fundamenta Mathematicae},
pages = {149--167},
year = {1984},
volume = {121},
number = {2},
doi = {10.4064/fm-121-2-149-167},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-121-2-149-167/}
}
TY - JOUR AU - K. Alster TI - On Michael's problem concerning the Lindelöf property in the Cartesian products JO - Fundamenta Mathematicae PY - 1984 SP - 149 EP - 167 VL - 121 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-121-2-149-167/ DO - 10.4064/fm-121-2-149-167 LA - en ID - 10_4064_fm_121_2_149_167 ER -
K. Alster. On Michael's problem concerning the Lindelöf property in the Cartesian products. Fundamenta Mathematicae, Tome 121 (1984) no. 2, pp. 149-167. doi: 10.4064/fm-121-2-149-167
Cité par Sources :